# SDR VTZA97627

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6250 - ABE-IAD - DURING CLIMB, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO ALL THREE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND PERFORMED GEAR SWINGS AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
